- -

Optimized High-Order Splitting Methods For Some Classes Of Parabolic Equations

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Optimized High-Order Splitting Methods For Some Classes Of Parabolic Equations

Show full item record

Blanes Zamora, S.; Casas Perez, F.; Chartier, P.; Murua, A. (2013). Optimized High-Order Splitting Methods For Some Classes Of Parabolic Equations. Mathematics of Computation. 82(283):1559-1576. http://hdl.handle.net/10251/62800

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/62800

Files in this item

Item Metadata

Title: Optimized High-Order Splitting Methods For Some Classes Of Parabolic Equations
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Issued date:
Abstract:
We are concerned with the numerical solution obtained by splitting methods of certain parabolic partial differential equations. Splitting schemes of order higher than two with real coefficients necessarily involve negative ...[+]
Subjects: Composition methods , Splitting methods , Complex coefficients , Parabolic evolution equations
Copyrigths: Cerrado
Source:
Mathematics of Computation. (issn: 0025-5718 )
Publisher:
American Mathematical Society
Publisher version: http://www.ams.org/journals/mcom/all_issues.html
Type: Artículo

This item appears in the following Collection(s)

Show full item record